# SDR AUS20011221

- Difficulty date: November 10, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Out Of Adj
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR OUT OF ADJUSTMENT. NLG NOT COMPLETELY ENGAGING WITH UPLOCK HOOK DURING RETRACTION.
